General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb. (N.S.), 1988, Volume 136(178), Number 3(7), Pages 324–340 (Mi msb1745)  

This article is cited in 7 scientific papers (total in 7 papers)

Boundary uniqueness theorems for almost analytic functions, and asymmetric algebras of sequences

A. A. Borichev

Abstract: This article concerns algebras of $C^1$-functions in the disk $|z|<1$ such that $|\overline\partial f(z)|<w(1-|z|)$, where $w\uparrow$, and $\int_0\log\log w^{-1}(x) dx=+\infty$. For these functions a factorization theorem (on representation of each such function as the product of an analytic function and an antianalytic function, to within a function tending to zero as the boundary is approached) and a number of boundary uniqueness theorems are proved. One of these theorems is equivalent to a result generalizing the classical Levinson–Cartwright and Beurling theorems and consisting in the following. If $f(z)=\sum_{n<0}a_nz^n$, $|z|>1$, $|a_n|<e^{-p_n}$, $\sum_{n>0}p_n/n^2=\infty$, $F$ is analytic in the disk $|z|<1$, and $|F(z)|=o(w^{-1}(c(1-|z|)))$ as $|z|\to1$ for all $c<\infty$, where $w(x)=\exp(-\sup_n(p_n-nx))$, then $f=0$ and $F=0$ if $F$ has nontangential boundary values equal to the values of $f$ on some subset of the circle $|z|=1$ of positive Lebesgue measure. Here certain regularity conditions are imposed on $p$ and $w$. Uniqueness and factorization theorems for almost analytic functions are applied to the description of translation-invariant subspaces in the asymmetric algebras of sequences
$$ \mathfrak A=\{\{a_n\};\forall c\enskip\exists c_1:|a_n|<c_1e^{-cp_n}, n<0, \exists c, \exists c_1:|a_n|<c_1e^{cp_n}, n\geqslant0\}. $$

Bibliography: 15 titles.

Full text: PDF file (790 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 64:2, 323–338

Bibliographic databases:

UDC: 517.5
MSC: Primary 30E25; Secondary 30H05
Received: 04.06.1987

Citation: A. A. Borichev, “Boundary uniqueness theorems for almost analytic functions, and asymmetric algebras of sequences”, Mat. Sb. (N.S.), 136(178):3(7) (1988), 324–340; Math. USSR-Sb., 64:2 (1989), 323–338

Citation in format AMSBIB
\by A.~A.~Borichev
\paper Boundary uniqueness theorems for almost analytic functions, and asymmetric algebras of sequences
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 136(178)
\issue 3(7)
\pages 324--340
\jour Math. USSR-Sb.
\yr 1989
\vol 64
\issue 2
\pages 323--338

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dynkin E., “The Pseudoanalytic Extension”, J. Anal. Math., 60 (1993), 45–70  crossref  mathscinet  zmath  isi
    2. E. M. Dyn’kin, “The Pseudoanalytic Extension”, J. Anal. Math, 60:1 (1993), 45  crossref  mathscinet  zmath
    3. Borichev A., “Beurling Algebras and the Generalized Fourier Transform”, Proc. London Math. Soc., 73:Part 2 (1996), 431–480  crossref  mathscinet  zmath  isi
    4. Jean Esterle, “Countable inductive limits of frechet algebras”, J Anal Math, 71:1 (1997), 195  crossref  mathscinet  zmath  isi
    5. J ESTERLE, A VOLBERG, “Sous-espaces invariants par translations bilatérales de certains espaces de Hilbert de suites quasi-analytiquement pondérées”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 326:3 (1998), 295  crossref  mathscinet  zmath
    6. Harlouchet I., “Closed Ideals of Certain Quasi-Analytic Beurling Algebras on the Unit Circle”, J. Math. Pures Appl., 79:9 (2000), 863–899  crossref  mathscinet  zmath  isi
    7. Gady Kozma, Alexander Olevskiı̆, “Maximal smoothness of the anti-analytic part of a trigonometric null series”, Comptes Rendus Mathematique, 338:7 (2004), 515  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:294
    Full text:97

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020